Syndrome sérotoninergique consécutif à l'association d'escitalopram et de cyclosporine chez une patiente de 84 ans [Serotonin syndrome as a result of escitalopram and cyclosporin combination in an 84-year-old woman].

Détails

ID Serval
serval:BIB_BA052BEA1D1C
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Syndrome sérotoninergique consécutif à l'association d'escitalopram et de cyclosporine chez une patiente de 84 ans [Serotonin syndrome as a result of escitalopram and cyclosporin combination in an 84-year-old woman].
Périodique
La Revue De Médecine Interne
Auteur(s)
Lang P.O., Hasso Y., Hilleret H., Vogt-Ferrier N.
ISSN
0248-8663 (Print)
ISSN-L
0248-8663
Statut éditorial
Publié
Date de publication
2008
Peer-reviewed
Oui
Volume
29
Numéro
7
Pages
583-586
Langue
français
Notes
Publication types: Case Reports ; English Abstract ; Journal Article Publication Status: ppublish
Résumé
Due to the stimulation of central and peripheral 5-hydroxytryptamine receptors, the serotonin syndrome is a potentially lethal situation. The large variety of its clinical manifestations leads to a difficult diagnosis. We describe the case of a serotonin syndrome induced by the combined escitalopram and cyclosporine administration. An 84-year-old woman was hospitalized with a history of delirium associated with hyperthermia. The diagnosis of serotonin syndrome was suspected with the combination of the clinical features: the absence of infection, the selective serotonin reuptake inhibitor administration, and the absence of other metabolic and cerebral aetiology. After the discontinuation of escitalopram, the patient's condition improved rapidly. This report is a reminder of the clinical and pharmacological features of the serotonin syndrome from a recent literature review.
Mots-clé
Aged, 80 and over, Citalopram/adverse effects, Cyclosporine/adverse effects, Delirium/chemically induced, Drug Administration Schedule, Drug Therapy, Combination, Female, Fever/chemically induced, Humans, Immunosuppressive Agents/adverse effects, Serotonin Syndrome/chemically induced, Serotonin Uptake Inhibitors/adverse effects, Treatment Outcome
Pubmed
Web of science
Création de la notice
15/04/2015 9:51
Dernière modification de la notice
20/08/2019 15:28
Données d'usage